# SDR SWAA2021021121601

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS847 LBL22 WL156. / CORROSION ON SUPPORT P/N 146A7502-27 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENERS HOLES PER SRM 53-00-53-1A-2 FIG 103;D. REMOVED ACB FLOOR TO SIDEWALL SUPPORT BS 727-847; LBL 22 WL 156 PER SRM 51-40-02-0G-0; INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727-847; LBL 22; WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A7500; DWG 146A7502; DWG 146A0061; DWG 149A8102 93114U 13OCT20
